Posted by: Sarah | August 3, 2005

Round #4 of Chemo

Round #4 today. The oncologist said he was adjusting (lowering) the levels of the meds in today’s round because it was so rough on me and my WBC last time. I didn’t fall asleep during treatment this time, but I suspect that I may have dozed or at least zoned out as I lost track of two hours in the morning. One minute they were hooking up my pre-meds, and the next minute they were telling me it was noon and time for lunch.

I brought up a new funny little symptom I’ve been having to the oncologist: my legs fall asleep alot. At first it was just during treatment, but now it’s happened a couple nights in a row as I lie in bed…my legs (mostly calves and feet) go numb and occasionally tingly. It’s not painful, but it’s uncomfortable. The oncologist thinks it’s due to the Taxotere, and called the numbness “neuropathy”. We are not going to do anything to treat it at this time, as it is not painful. But he says it’s not unusual, and it won’t cause him to suspend my treatments right now. I do want to thank Ali for asking me if I’m having nerve pain from Taxotere, though; it truly hadn’t occurred to me that it was a chemo-related symptom until you brought it up.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: